Advanced Search

  Select All
Nazar Khan, Bilal Khan, Qazi Zahoor Ahmad, Sarfraz Ahmad
AIMS Mathematics, 2017, 2(2): 260-268. doi: 10.3934/Math.2017.2.260
Abstract     + HTML     + PDF(166 KB)
Rabha W. Ibrahim, Jay M. Jahangiri
AIMS Mathematics, 2019, 4(6): 1582-1595. doi: 10.3934/math.2019.6.1582
Muhammad Sabil Ur Rehman, Qazi Zahoor Ahmad, Hari M. Srivastava, Bilal Khan, Nazar Khan
AIMS Mathematics, 2020, 5(1): 408-420. doi: 10.3934/math.2020028
Abstract     + HTML     + PDF(239 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals